# SDR ARWA980905

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK AFTER SPOOLED AND STABLE NR 1 OR NR 2 ENG COMPRESSOR STALL.  FOUND PAPER IN INLET OF NR 2 ENGINE.  REMOVED FOD (PAPER) FROM INLET, STARTED AND SPOOLED UP NR 2 ENGINE IAW DC-8 MM 80-00-0, NO DEFECTS NOTED AT THIS TIME.
